zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Conjugations between circle maps with a single break point. (English) Zbl 1209.37049
The classification of circle homeomorphisms under changes of variables is an important problem in one-dimensional dynamics. The present paper studies a class of circle homeomorphisms with a single break point – a jump in the first derivative at exactly one point.
MSC:
37E45Rotation numbers and vectors
References:
[1]Arnol’d, V. I.: Small denominators: I. Mappings from the circle onto itself, Izv. akad. Nauk SSSR, ser. Mat. 25, 21-86 (1961) · Zbl 0152.41905
[2]Denjoy, A.: Sur LES courbes définies par LES équations différentielles à la surface du tore, J. math. Pures appl. 11, 333-375 (1932) · Zbl 0006.30501
[3]De Faria, E.; De Melo, W.: Rigidity of critical circle mappings. I, J. eur. Math. soc. (JEMS) 1, No. 4, 339-392 (1999) · Zbl 0988.37047 · doi:10.1007/s100970050011
[4]Dzhalilov, A. A.; Khanin, K. M.: On invariant measure for homeomorphisms of a circle with a point of break, Funct. anal. Appl. 32, No. 3, 153-161 (1998) · Zbl 0921.58035 · doi:10.1007/BF02463336
[5]Cornfeld, I. P.; Fomin, S. V.; Sinai, Ya.G.: Ergodic theory, (1982)
[6], Universality in chaos (1989)
[7]Graczyk, J.; Swiatek, G.: Singular measures in circle dynamics, Comm. math. Phys. 157, 213-230 (1993) · Zbl 0792.58025 · doi:10.1007/BF02099758
[8]Herman, M.: Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Inst. hautes etudes sci. Publ. math. 49, 225-234 (1979) · Zbl 0448.58019 · doi:10.1007/BF02684798 · doi:numdam:PMIHES_1979__49__5_0
[9]Hawkins, J.; Schmidt, K.: On C2-diffeomorphisms of the circle which are of type III1, Invent. math. 66, 511-518 (1982) · Zbl 0506.58019 · doi:10.1007/BF01389227
[10]Katznelson, Y.; Ornstein, D.: The absolute continuity of the conjugation of certain diffeomorphisms of the circle, Ergodic theory dynam. Systems 9, 681-690 (1989)
[11]Khanin, K. M.; Sinai, Ya.G.: Smoothness of conjugacies of diffeomorphisms of the circle with rotations, Russian math. Surveys 44, 69-99 (1989) · Zbl 0701.58053 · doi:10.1070/RM1989v044n01ABEH002008
[12]Khanin, K. M.; Vul, E. B.: Circle homeomorphisms with weak discontinuities, Adv. soviet math. 3, 57-98 (1993) · Zbl 0733.58026
[13]Moser, J.: A rapid convergent iteration method and non-linear differential equations. II, Ann. sc. Norm. super. Pisa 20, No. 3, 499-535 (1966) · Zbl 0174.47801
[14]Poincaré, H.: Sur le courbes définies par LES équations différentielles, J. math. Pures appl. 1, 167-244 (1885) · Zbl 17.0680.01
[15]Teplinskii, A. Yu.; Khanin, K. M.: Rigidity for circle diffeomorphisms with simgularities, Russian math. Surveys 759, No. 2, 329-353 (2004) · Zbl 1054.37018 · doi:10.1070/RM2004v059n02ABEH000722
[16]Yoccoz, J. C.: Il n’y a pas de contre-exemple de Denjoy analytique, C. R. Acad. sci. Paris T. 298, No. 7, 141-144 (1984) · Zbl 0573.58023